# SDR IPXA2025070973491

- Difficulty date: June 23, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1000927
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ISOLATOR STA.600 R/H LWR. DATO PANEL T3F18E006W161 FOUND DENT ON FRAME ATA 53-10. INSTALLED REPAIR PARTS 3EA (FRAME FILLER, FILLER ANGLE AND REPAIR ANGLE), 1 EA CLIP AT FRAME STA 600 RH STGR 16, 1 EA WEB CLIP P/N 143N5269-1 AND 1 EA FILLER P/N: 143N5520-14 AT R/H FRAME STA 600 STR 17 IAW B757-200PF SRM 53-30-07-2R-1 REP. 1 DETAIL VI PAR.4 STEP R AND S. AND SRM 51-40-02-0G-0.  ACCOMPLISHED REPAIR PER EO-94318-REQ1 AND EA 757-5300-01-B0529 IR IN CONJUNCTION WITH 757-200PF SRM 53-30-07-2R-1 REPAIR 1.
